Ask an expert
Question

22 Feb 2010

Pill side effects
Been on Yaz 4 months, all ok until recently feeling like my emotions are out of control. How do I know if it''s a side effect or just stress related?
Answer 369 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Hard to say. If you are under stress and you have not had this before while on the Pill, then the Pill is probably not the cause.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9474 votes
No
68% - 20305 votes
Vote